RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 3, Pages 265–278 (Mi izv3931)  

The deficiency-spaces of the direct product of symmetric operators. I

M. Neumark


Full text: PDF file (1078 kB)

Bibliographic databases:
Received: 03.02.1939

Citation: M. Neumark, “The deficiency-spaces of the direct product of symmetric operators. I”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939), 265–278

Citation in format AMSBIB
\Bibitem{Neu39}
\by M.~Neumark
\paper The deficiency-spaces of the direct product of symmetric operators.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 3
\pages 265--278
\mathnet{http://mi.mathnet.ru/izv3931}
\zmath{https://zbmath.org/?q=an:0024.32401|65.0510.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3931
  • http://mi.mathnet.ru/eng/izv/v3/i3/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:156
    Full text:73
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019